MathSciNet Relay Station
MathSciNet bibliographic data
MR914451 (88k:35178) 35Q20 (58F12 58F40)
Ghidaglia, J.-M.; Héron, B. Dimension of the attractors associated to the Ginzburg-Landau partial differential equation. Phys. D 28 (1987), no. 3, 282–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement